MAUDE Adverse Event Report: MAQUET SAS POWERLED II 500; LAMP, SURGICAL

MAQUET SAS POWERLED II 500; LAMP, SURGICAL
Model Number ARD569202901
Medical Device Problem Codes Crack (1135); Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1b event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 24th june, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 500.It was stated the paint was damaged on bracket and sleeve.Photographic evidence confirmed that issue and indicated that paint was damaged with missing particles on fork and arm's sleeve, also keypad membrane on fork was cracked with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled ii 500.It was stated the paint was damaged on bracket and sleeve.Photographic evidence confirmed that issue and indicated that paint was damaged with missing particles on fork and arm's sleeve, also keypad membrane on fork was cracked with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: regarding the keypad it can be noticed that the edge of the fork near the keypad is deformed.It means that this part was subjected to a shock probably with another device.This is why the keypad is broken as well.The paint peeling closed to the keypad is also the result of impacts.Regarding the paint damages between the fork and the light head, the most probable root cause is a retention of liquid chemicals in this area.In the product user manual nu_powerledii_01811en12, chapter 6, it is clearly mentioned how to clean the device and a warning about the risk of directly applying water or spray onto the device.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
POWERLED II 500
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19664333
Report Number9710055-2024-00398
Device Sequence Number6595834
Product Code FTD
UDI-Device Identifier03700712407186
UDI-Public(01)03700712407186
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD569202901
Device Catalogue NumberARD569202901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown